# SDR BJNA96101

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457TM
- Make and model: Boeing 737214
- Aircraft serial: 20156
- System (JASC): 3350 · Emergency Lighting
- Part: Splice
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING SEAT EMERGENCY LIGHT LEFT, INOPERATIVE.  REPAIRED SPLICE AND OPS CHECK OK IAW 20-30-12 AND 30-51-0.  (X)
